# SDR AALA202412029578

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 66,022 hours, 27,332 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 03601
- Condition: Failed
- Location: Stab Trim
- Part time: 42,754 hours, 18,068 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ELECTRIC STABILIZER TRIM FAIL ON DEPARTURE; AIRCRAFT DIVERTEDT TO AND LANDED SAFELY AT JFK. INSTALLED STAB TRIM MOTOR, PER AMM 27-41-71. OPERTIONAL CHECKED, PER AMM 27-41-71-700-801 AND AUTOPILOT TEST PER AMM 22-11-81-710-801. TEST PASSED.
